Paracetamol 120 mg/5 ml oral suspension 100 ml

£2.10

  • Cherry flavour
  • Sugar free
  • For babies and children.
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol.

Regulated Online Pharmacy
Trusted by 1 Million+ Customers
24/7 Customer Service
Lowest Price Guaranteed

Paracetamol 120 mg/5 ml oral suspension 100 ml

£2.10

This site uses cookies to improve your browsing experience. By browsing this website, you agree to our use of cookies.